# SDR ASAA2019020228028

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 11,127 hours, 3,553 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASK DROPPED FROM ROW 25 ABC GROUNDED - YES. RESECURED 25 ABC OXYGEN MASK AS REQUIRED PER AMM 35-21-43.
